
Mefnix DS Syrup
Manufacturer
Saphnix Life Sciences
Salt Composition
Mefenamic Acid (100mg/5ml) + Paracetamol (250mg/5ml)
Key Information
Short Description
Mefnix DS Syrup is a combination of two medicines used to treat fever and mild to moderate pain of various conditions like headache, body ache, and toothache.
Dosage Form
Syrup
Introduction
Mefnix DS Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol. It is used to treat fever and mild to moderate pain of various conditions like headache, body ache, and toothache. It is also useful for reducing pain and swelling in various conditions. The dose will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for a longer duration than recommended by the doctor.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Mefnix DS Syrup is to be taken with food.
Safety Information
Side Effects
Nausea Vomiting Diarrhea Indigestion Loss of appetite Heartburn
Alcohol Warning
It is unsafe to consume alcohol with Mefnix DS Syrup.
Breastfeeding Warning
Mefnix DS Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnancy Warning
Mefnix DS Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first
How it works
Mefnix DS Syrup is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Quick Tips
Take it with food to prevent an upset stomach It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you If you get diarrhea while taking this medicine, stop taking it and consult your doctor Avoid consuming alcohol while taking Mefnix DS Syrup as it can cause excessive drowsiness and increase your risk of stomach problems Your doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first
Related Medicines

Mef DS Syrup

Ladex Forte Syrup

Mefkid P DS 100mg/250mg Syrup

Maxispas DS Syrup

Mefiscope DS 100mg/250mg Syrup

Mefzen P DS Syrup

D Therm M Syrup

Brikdol-MF Syrup Mango

Drofill Spas Syrup
